# SDR 2007FA0000981

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N1232Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0566
- Engine: Pwa PT6A114A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Relief Valve
- Part number: RV05268
- Condition: Separated
- Location: Pneumatic Sys
- Part time: 3 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELIEF VALVE FOR BLEED AIR PNEUMATIC SYSTEM END WASHER AND CAP SEPARATED FROM VALVE AND LAYING IN BOTTOM OF COWLING.  SUSPECT RIVET HOLDING PARTS ON IS TOO SOFT.  THIS IS THE THIRD VALVE TO FAIL LIKE THIS ON DIFFERENT AIRCRAFT IN THE LAST MONTH. AND ALL WERE NEW WITH LESS THAN 70 HOURS TIME IN SERVICE. (K)
